# SDR DALA2015011300310

- Difficulty date: January 12, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 44,166 hours, 16,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF EMERGENCY LIGHTS,  RT OVERWING LIGHTS DO NOT ILLUMINATE.  MAINTNENANCE R & R RT OVERWING BATTERY PACK IAW AMM 33-51-06-960-805.  OPS CHECKED NORMAL.
